American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] A. H. Copeland. Types of motion of the gyroscope . Trans. Amer. Math. Soc. 30 (1928) 737-764. MR 1501456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] O. D. Kellogg. Some properties of spherical curves, with applications to the gyroscope . Trans. Amer. Math. Soc. 25 (1923) 501-524. MR 1501257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William F. Osgood. On the gyroscope . Trans. Amer. Math. Soc. 23 (1922) 240-264. MR 1501201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1